A singular integral equation with a “sum” kernel
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 9-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a1,
author = {V. G. Antipov},
title = {A~singular integral equation with a~{\textquotedblleft}sum{\textquotedblright} kernel},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {9--13},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a1/}
}
V. G. Antipov. A singular integral equation with a “sum” kernel. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 9-13. http://geodesic.mathdoc.fr/item/IVM_1959_6_a1/